# SDR AALA202007239014

- Difficulty date: July 21, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 64,663 hours, 24,239 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: C20464001
- Condition: Defective
- Location: Nr 3 Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT GROUNDED - AIR TURN BACK, NO EMERGENCY DECLARED, NO OVERWEIGHT LANDING - UPON GEAR RETRACTION, BRAKE TEMPERATURE INDICATION, RIGHT INBOARD, #3.  REMOVED AND REPLACED RIGHT INBOARD BRAKE TEMPERATURE SENSOR PER AMM 32-47-15, OPERATIONAL CHECK GOOD. CLEARED MEL.
